Some results on the syzygies of finite sets and algebraic curves

M. Green; R. Lazarsfeld

Compositio Mathematica (1988)

  • Volume: 67, Issue: 3, page 301-314
  • ISSN: 0010-437X

How to cite


Green, M., and Lazarsfeld, R.. "Some results on the syzygies of finite sets and algebraic curves." Compositio Mathematica 67.3 (1988): 301-314. <>.

author = {Green, M., Lazarsfeld, R.},
journal = {Compositio Mathematica},
keywords = {syzygies; free resolution of projective variety; complete linear system},
language = {eng},
number = {3},
pages = {301-314},
publisher = {Kluwer Academic Publishers},
title = {Some results on the syzygies of finite sets and algebraic curves},
url = {},
volume = {67},
year = {1988},

AU - Green, M.
AU - Lazarsfeld, R.
TI - Some results on the syzygies of finite sets and algebraic curves
JO - Compositio Mathematica
PY - 1988
PB - Kluwer Academic Publishers
VL - 67
IS - 3
SP - 301
EP - 314
LA - eng
KW - syzygies; free resolution of projective variety; complete linear system
UR -
ER -


  1. [ACGH] Arbarello, E., Cornalba, M., Griffiths, P. and Harris, J.: Geometry of Algebraic Curves, v. I, Springer-Verlag, New York (1985). Zbl0559.14017
  2. [B] Ballico, E.: Generators for the homogeneous ideal of s general points in P3, J. Alg.106 (1987) 46-52. Zbl0616.14043MR878467
  3. [BS] Bănică, C. and Stănăsilă, O.: Méthodes algébrigues dans la théorie globale des espaces complexes, Gauthiers-Villars, Paris (1974). Zbl0349.32006
  4. [F] Fujita, T.: Defining equations for certain types of polarized varieties, in Complex Analysis and Algebraic Geometry, pp. 165-173, Cambridge University Press (1977). Zbl0353.14011MR437533
  5. [GGR] Geramita, A., Gregory, D. and Roberts, L., Monomial ideals and points in projective space, J. Pure Appl. Alg.40 (1986) 33-62. Zbl0586.13015MR825180
  6. [G] Green, M.: Koszul cohomology and the geometry of projective varieties, J. Diff. Geom.19 (1984) 125-171. Zbl0559.14008MR739785
  7. [GL1] Green, M. and Lazarsfeld, R.: On the projective normality of complete linear series on an algebraic curve, Invent. Math.83 (1986) 73-90. Zbl0594.14010MR813583
  8. [GL2] Green, M. and Lazarsfeld, R.: A simple proof of Petri's theorem on canonical curves, in Geometry Today - Giornate di geometria roma, 1984, pp. 129-142, Birkhauser, Boston (1985). Zbl0577.14018
  9. [H] Homma, M.: Theorem of Enriques-Petri type for a very ample invertible sheaf on a curve of genus 3, Math. Zeit.183 (1983) 343-353. Zbl0509.14030MR706392
  10. [L] Laksov, D.: Indecomposability of restricted tangent bundles, Astérisque87-88 (1981) 207-220. Zbl0489.14008MR646821
  11. [M1] Mumford, D.: Varieties defined by quadratic equations, Corso C.I.M.E. 1969, in Questions on Algebraic Varieties, Rome, Cremonese, pp. 30-100 (1970). Zbl0198.25801MR282975
  12. [M2] Mumford, D.: Lectures on curves on an algebraic surface, Ann Math. Stud.59 (1966) Zbl0187.42702MR209285
  13. [S] Serrano-Garcia, F.: A note on quadrics through an algebraic curve, preprint. 
  14. [StD] Saint-Donat, B.: Sur les équations définisant une courbe algebrique, C.R. Acad. Sci. Paris, Ser. A274 (1972) 324-327. Zbl0234.14012MR289516

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.